Mathematische Annalen

, Volume 332, Issue 1, pp 219–238

On smoothness of L3,∞-solutions to the Navier–Stokes equations up to boundary

  • G. Seregin

DOI: 10.1007/s00208-004-0625-z

Cite this article as:
Seregin, G. Math. Ann. (2005) 332: 219. doi:10.1007/s00208-004-0625-z


We show that L3,∞-solutions to the three-dimensional Navier-Stokes equations near a flat part of the boundary are smooth.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • G. Seregin
    • 1
  1. 1.Steklov Institute of Mathematics at St.PetersburgSt.PetersburgRussia

Personalised recommendations